Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The decomposition of the general collineation of space into three skew reflections


Author: Edwin B. Wilson
Journal: Trans. Amer. Math. Soc. 1 (1900), 193-196
MSC: Primary 51F15
MathSciNet review: 1500532
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51F15

Retrieve articles in all journals with MSC: 51F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1900-1500532-X
Article copyright: © Copyright 1900 American Mathematical Society